C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH, PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "while placing picc line dilator it was difficult to advance and causing discomfort beyond what is expected during the procedure.Procedure was halted, dilator removed and inspected.It was noted the dilator had bent back at the taper at the point of insertion.This caused the dilator not to advance and cause increased pain.A new kit was brought to the bedside and picc was successfully placed.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.